Quasifunctions on elliptic curves over local fields.
Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 221-246
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Algebraic Function Field, Rational Points on An Abelian Variety, Nero- Tate Height, Neron Function, Global Field, Complete Valued Field
@article{JRAM_1979__0307_0308_152116,
author = {Horst G. Zimmer},
title = {Quasifunctions on elliptic curves over local fields.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {221--246},
year = {1979},
volume = {0307_0308},
zbl = {0399.14014},
url = {http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152116/}
}
Horst G. Zimmer. Quasifunctions on elliptic curves over local fields.. Journal für die reine und angewandte Mathematik, 0307_0308 (1979), pp. 221-246. http://geodesic.mathdoc.fr/item/JRAM_1979__0307_0308_152116/